Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Delay in regular periods, had bleeding post intake of unwanted 72. Normal?

HI Doctor, My partenr s normal period date is 06th of every month,but we had a intercourse on 15th ,within 48 hours i.e 17th night she had unwanted 72 pill .after 6 days of having pill she got her period for 4 days.Now already 27th,but the period yet to come.Is this normal or do we need for pregency check?Please help out of this..
Asked On : Mon, 30 Jul 2012
Answers:  2 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
Thanks for choosing HCM,

unwanted is a hormonal pill,so it is likely that reason for delayed periods is hormonal imbalance
other reasons for delayed periods are
stress (physical and emotional .....even fear that she might get pregnant)
change in food pattern(dieting ,eating excess or eating at irregular intervals
fast foods
weight loss or gain

so as she had period for 4 days you need not worry
is that a normal flow or too little like a spotting?

if still doubts persists she can go for home pregnancy test after a few days
(i dont think this is needed)

hope i answered your queries
feel free to contact me for further queries
thank you
Answered: Mon, 30 Jul 2012
I find this answer helpful
General & Family Physician Dr. Bimal Desai's  Response
Thanks for query,
As she had taken unwanted 72 pill & got withdrawal bleed then after her period scheduled to be on 6th of every month will be disturbed due to hormonal imbalance created by taking pill.
There is no risk of pregnancy as she got withdrawal bleed after taking pill.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor